Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
graffiti36

Help me find out what it is

Recommended Posts

I have these white tiny things in my skin

I dont think its acne .. it looks like fat accumulation or something like that but im not even fat

Here is the pic...

post-131429-1278186082_thumb.jpg

my mobile phone camera's is really shitty so you can really see what im talking about..

anyway, its those kind of tiny circular like "thing". I have most on my back.

i dont think its acne because it never got red.

im not sure if this might have something to do with it but i stopped taking accutane 2 weeks ago

post-131429-1278186082_thumb.jpg

Edited by graffiti36
Link to comment
Share on other sites

Since you're on isotretinoin, DO NOT squeeze or try to pop these. Accutane can make you break out in places you never have before (abdomen, shoulders, thighs, etc.). If that's still there when you see the dermatologist again bring it up.

Link to comment
Share on other sites

Could it be a cyst? My derm has diagnosed me with nodular cystic acne and I sometimes develop a spot and underneath it starts to swell and forms a cyst, the spot eventually fades and I'm left with a cyst. I've already had 2 removed from my face, one was the size of a golf ball! Roaccutane seems to have stopped my cysts now which is a HUGE relief as you can imagine!

The photos on there show red swollen cysts but mine were always the same colour as my skin and they are definately sebaceous cysts, had them diagnosed by several different medical professionals. Might not be cysts, just looks a bit like what I've had!

Just don't pop it as popped cysts can become a real mess!

Link to comment
Share on other sites

they arent definitly cysts.... they arent breaking out ...neither swelling

I will check with my dermatologist in abouts 2 weeks but i dont think it has anything to do with acne

Also, my skin is red because i have them in my back so i had to kind of stretch my skin to photograph them...

I am no longer on accutane, finished my course about 2 weeks ago

Quick question:

Is it possible to accumulate fat on the epidermis?

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×